# SDR WX0A071431

- Difficulty date: December 9, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N881GA
- Make and model: Doug MD 83
- Aircraft serial: 49708
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR LOWER EXTERNAL SKIN CHAFED AT STA 380 AND STA 415.  CUT OUT DAMAGED AREAS, HFEC INSPECTED - NO DEFECTS NOTED.  FABRICATED, LOCATED, DRILLED FILLER, DOUBLER AND INSTALLED.
